MAUDE Adverse Event Report: AMO PUERTO RICO MFG. INC. TECNIS SIMPLICITY; INTRAOCULAR LENS

AMO PUERTO RICO MFG. INC. TECNIS SIMPLICITY; INTRAOCULAR LENS
Model Number DCB00
Medical Device Problem Code Physical Resistance/Sticking (4012)
Health Effect - Clinical Code Blurred Vision (2137)
Date of Event 10/23/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Section a2, a4 and a5: unknown/ not provided.Patient information cannot be provided due to personal data privacy legislation/policy.Section d6b: explant date: not applicable, as lens was not explanted.Section e1: email address: unknown/not provided.Section e1: telephone number: (b)(6).Section h3: the device was not returned for evaluation; therefore, a failure analysis of the complaint device cannot be completed.A review of records including device history and complaint trending will be performed.Upon completion of the review, if there is any further relevant information a supplemental medwatch will be filed.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
 
Event or Problem Description
It was reported that lens haptic was stuck together when implanted into the eye.There was delay in procedure and surgeon had to use a second instrument to separate the haptics.Patient was noted to have poor vision post op.No significant impact to daily activities.No further information available.

Brand Name
TECNIS SIMPLICITY
Common Device Name
INTRAOCULAR LENS
Manufacturer (Section D)
AMO PUERTO RICO MFG. INC.
road 402 north, anasco ind. pk
anasco PR 00610
Manufacturer Contact
somyata nagpal
31 technology drive
irvine, CA 92618
7142478552
MDR Report Key23589827
Report Number3012236936-2025-000298
Device Sequence Number10172944
Product Code HQL
UDI-Device Identifier05050474636101
UDI-Public(01)05050474636101(17)280509
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
P980040
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 11/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberDCB00
Device Catalogue NumberDCB0000210
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/24/2025
Initial Report FDA Received Date11/18/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/09/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown